MathSciNet Relay Station
MathSciNet bibliographic data
MR1938113 (2004k:14096) 14N35
Li, Jun A degeneration formula of GW-invariants. J. Differential Geom. 60 (2002), no. 2, 199–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement